The weakly globular double category of fractions of a category

Simona Paoli*, Dorette Pronk

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper introduces the construction of a weakly globular double category of fractions for a category and studies its universal properties. It shows that this double category is locally small and considers a couple of concrete examples.

Original languageEnglish
Pages (from-to)696-774
Number of pages79
JournalTheory and Applications of Categories
Volume29
Publication statusPublished - 2014

Keywords

  • Bicategories
  • Bicategories of fractions
  • Companions
  • Conjoints
  • Double categories
  • Localizations
  • Pseudo-functors
  • Strict 2-categories

Cite this